# SDR CALA2023110303273

- Difficulty date: November 1, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N69830
- Make and model: Boeing 737-900ER
- Aircraft serial: 44560
- Aircraft time: 30,252 hours, 10,994 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: O

## Discrepancy

ACARS SHOWING MAIN CABIN DOOR NEVER OPENED ACARS WILL NOT INIT. RESET ACARS AND MAIN CABIN ENTRY DOOR, MSG CLEARED. ACARS CAN BE RE- INIT BY OTBD CREW AND ACARS OPS NORMAL.
